# SDR SWIA200210813

- Difficulty date: April 21, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 16,458 hours, 16,044 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THERE WAS AN APPRECIABLE CHANGE IN THE SOUND OF THE SLIPSTREAM, FOLLOWED BY A PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.  RETURNED TO SLC.  FOUND PS2MB DOOR HANDLE PROXIMITY SWITCH HITTING THE HANDLE.  ADJUSTED PER MM 52-70-04.  DOOR OPS CHECK GOOD.
